# SDR UPS05845254

- Difficulty date: August 12, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1726 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG 15L CRACKED AT FS 1726.  REMOVED DAMAGED AREA IAW SRM 53-2-2 FIG 11.  FABRICATED REPAIR SPLICE FILLER AND REPAIR ANGLES AND INSTALLED IAW SRM 53-02-02 FIG 11 AND SRM 51-1-20D.
